MathSciNet Relay Station
MathSciNet bibliographic data
MR2583058 60K35 (05C80)
Nachmias, Asaf; Peres, Yuval Critical percolation on random regular graphs. Random Structures Algorithms 36 (2010), no. 2, 111–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement